# SDR CA001103020

- Difficulty date: May 17, 2000
- Submitted: November 14, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 5,626 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Part time: 5,674 hours
- Component: 150SG122Q
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A ROUTINE START-UP BRUSH INSPECTION, IT WAS NOTED THAT THE BRUSHES WERE WORN.  STARTER/GENERATION WAS REPLACED.  THE SUBJECT STARTER WAS FOR REPAIR.  INSPECTION REPORT:  PREVIOUS CONDITION (06/14/99) BRUSHES WERE RUN DOWN TO RIVETS CAUSING SEVERE COMMUTATOR WEAR.  DUE TO THE COMMUTATOR WEAR, THE ARMATURE WAS ON THE LAST RUN.  (X)
